# SDR R61A201307050576

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 14,007 hours, 8,999 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW REPORTED THAT THE SLATS FAILED AT POSITION 3.   FOLLOWED QRH AND FLAPS CAME BACK UP BUT SLATS DID NOT.  DECLARED AN EMERGENCY.  ACFT LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MX RESET THE SYS IAW AMM AND SLATS RETRACTED.  ACFT IS GOOD FOR SERVICE.
